Analgesia & Resuscitation : Current ResearchISSN: 2324-903X

Reach Us +1 850 754 6199
All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Diclofenac Rechallange Induced Fatal Toxic Epidermal Necrolysis

Lyell’s syndrome or toxic epidermal necrolysis is an acute and severe cutaneous adverse drug reaction with a significant morbidity and mortality. It is a very rare condition but a vital emergency with a poor prognosis. The diagnosis is clinical and confirmed by a cutaneous biopsy showing a necrosis of the epidermis. It can be due to a many drugs including non steroidal anti-inflammatory drugs. We report a case of fatal Lyell’s syndrome after oral readministration of diclofenac in a patient with a history of diclofenac related Stevens-Johnson syndrome four years previously.

Special Features

Full Text

View

Track Your Manuscript

Share This Page

Media Partners

Associations